JournalsrsmupVol. 138pp. 91–100

Remark on the equations of axially symmetric gravitational fields

  • Giovanni Cimatti

    Università di Pisa, Italy
Remark on the equations of axially symmetric gravitational fields cover
Download PDF

A subscription is required to access this article.

Abstract

A local theorem of existence and uniqueness of solutions of the equations of stationary axially symmetric vacuum gravitational fields in the general theory of relativity close to the flat space solution is proved using the implicit function theorem in Banach spaces.

Cite this article

Giovanni Cimatti, Remark on the equations of axially symmetric gravitational fields. Rend. Sem. Mat. Univ. Padova 138 (2017), pp. 91–100

DOI 10.4171/RSMUP/138-4